# SDR 99FDEA00249

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516338180
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUT PLATES ON FLOORBEAM BS 950, BL 0-RBL 25, WL 208 (C53-224-01, 3).  *S/D*  REPAIRED FLOORBEAM IAW FEDEX EA NR 7-5310-46929.
